U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Is it safe to fly (air travel) while having a blood clot in the right leg while taking daily doses of warfarin?

2 doctor answers5 doctors weighed in
Dr. Michael Dugan
Specializes in Hematology
Yes, as long: As the Coumadin (warfarin) is properly regulated and the clot is not "fresh". The immobility associated with cramped aircraft is a risk worsening of the clot.
Dr. Benjamin Lerner
Vascular Surgery 20 years experience
Yes, but....: ....Tell your doctor if you are taking a long haul trip -- you will want to make sure you inr is theraputic. Wear compression during the flight, and walk early and often!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 1, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.